MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00296-003-0391-3

Медицинская библиотека · Rheumatology international · 2003

Reversible sclerotic changes of lumbar spine and femur due to long-term oral isotretinoin therapy.

Atalay Ayçe, Altaykan Asli, Ergin Gül, Kutsal Yeşim Gökçe

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a rare case of retinoid-induced sclerotic changes of lumbar spine and femur demonstrated by dual energy x-ray absorptiometrie (DEXA). The patient had flowing ossification along thoracic spine resembling diffuse idiopathic skeletal hyperostosis (DISH), but there was no ligament calcification in the lumbar spine or pelvis. After discontinuation of the treatment, gradual decline of bone mineral density at lumbar and femoral sites was detected with serial DEXA measurements. To the best of our knowledge, although various abnormalities of bone due to retinoids have been described before, reversible sclerotic changes have not been reported.

Для цитирования: Atalay Ayçe, Altaykan Asli, Ergin Gül, Kutsal Yeşim Gökçe. Reversible sclerotic changes of lumbar spine and femur due to long-term oral isotretinoin therapy.. Rheumatology international. 2003. DOI: 10.1007/s00296-003-0391-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.